MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LOCKING N40-O

BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LOCKING N40-O
Catalog Number 515056
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: doxorubicin push medication leaking when being administered through phaseal optima.Causing drug loss and hazardous drug exposure.Phaseal optima injector for chemotherapy push of doxorubicin not stopping the flow of chemotherapy from the syringe it was contained in.Doxorubicin leaking and dripping at the end of the device upon arrival to 4 onc.The leaking chemotherapy also made the phaseal optima connector pop loose during the push and required the connector being held in and constantly pushed back in as well as chemotherapy oozing out the side at times.Rn (b)(6) reports this is the second time she has seen this recently.Per rep response on 22dec2025: i have requested lot number information but do not have that information yet.The impact to patient would be delay in care, amount of drug received, and hazardous drug exposure to patient and staff.
 
Additional Manufacturer Narrative
Four photos were provided to our quality team for investigation.Upon visual evaluation, evidence of leakage is observed, verifying the reported concern.Our products undergo comprehensive inspections throughout the manufacturing process to ensure device quality and performance.These inspections include verification that all critical dimensions meet specifications, confirmation that the product is free from damage, and leakage testing.As the lot involved in this incident is unknown, a device history review could not be performed.Based on the photos, and without the physical sample to further evaluate, a definitive cause cannot be established at time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL
Common Device Name
INJECTOR LOCKING N40-O
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24095728
Report Number3003152976-2025-00729
Device Sequence Number16017299
Product Code ONB
UDI-Device Identifier00382905150562
UDI-Public(01)00382905150562
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515056
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown